Alert archive / Wisconsin / Freeze Warnings in 2015
Freeze Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this freeze warning at May 31, 2015, 1:59 PM CDT for 4 counties in Wisconsin. It took effect at Jun 1, 2015, 1:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 31, 2015, 1:59 PM CDT (18:59 UTC)
- In effect from
- Jun 1, 2015, 1:00 AM CDT
- Expired
- Jun 1, 2015, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Marinette County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 124 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
257 WWUS73 KGRB 311859 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 159 PM CDT SUN MAY 31 2015 ...FREEZING TEMPERATURES EXPECTED OVER FAR NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT... .DESPITE THE CALENDAR TURNING TO JUNE...A FROST OR FREEZE IS EXPECTED LATE TONIGHT ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. WIZ005-011>013-010300- /O.NEW.KGRB.FZ.W.0004.150601T0600Z-150601T1200Z/ VILAS-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... CRANDON...AURORA...COMMONWEALTH...FENCE...FLORENCE...LONG LAKE... SPREAD EAGLE...TIPLER...NIAGARA...WAUSAUKEE 159 PM CDT SUN MAY 31 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY. * LOW TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO 28 TO 34 DEGREES...WITH THE COLDEST TEMPERATURES NEAR THE MICHIGAN BORDER. SOME LOCATIONS COULD SEE 1 TO 3 HOURS OF TEMPERATURES AT OR BELOW FREEZING. * TEMPERATURES THIS COLD CAN KILL COLD-SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ010-018>021-073-010300- /O.NEW.KGRB.FR.Y.0006.150601T0600Z-150601T1200Z/ ONEIDA-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY- SOUTHERN MARINETTE COUNTY- INCLUDING THE CITIES OF...RHINELANDER...MERRILL...TOMAHAWK... ANTIGO...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...MARINETTE...PESHTIGO 159 PM CDT SUN MAY 31 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY. * LOW TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO 30 TO 36 DEGREES. SOME OF THE COLDER LOCATIONS COULD SEE TEMPERATURES AT OR SLIGHTLY BEFORE FREEZING FOR AN HOUR OR TWO. * SENSITIVE VEGETATION OR OUTDOOR PLANTS MAY BE DAMAGED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ECKBERG
2 follow-up statements
452 WWUS73 KGRB 010303 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1003 PM CDT SUN MAY 31 2015 ...A FROST OR FREEZE EXPECTED OVER FAR NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT... .DESPITE THE CALENDAR TURNING TO JUNE...A FROST OR FREEZE IS EXPECTED LATE TONIGHT ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. WIZ005-011>013-011115- /O.CON.KGRB.FZ.W.0004.150601T0600Z-150601T1200Z/ VILAS-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... CRANDON...AURORA...COMMONWEALTH...FENCE...FLORENCE...LONG LAKE... SPREAD EAGLE...TIPLER...NIAGARA...WAUSAUKEE 1003 PM CDT SUN MAY 31 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * LOW TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO 28 TO 34 DEGREES...WITH THE COLDEST TEMPERATURES NEAR THE MICHIGAN BORDER. SOME LOCATIONS COULD SEE 1 TO 3 HOURS OF TEMPERATURES AT OR BELOW FREEZING. * TEMPERATURES THIS COLD CAN KILL COLD-SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ010-018>021-073-011115- /O.CON.KGRB.FR.Y.0006.150601T0600Z-150601T1200Z/ ONEIDA-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY- SOUTHERN MARINETTE COUNTY- INCLUDING THE CITIES OF...RHINELANDER...MERRILL...TOMAHAWK... ANTIGO...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...MARINETTE...PESHTIGO 1003 PM CDT SUN MAY 31 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * LOW TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO 32 TO 36 DEGREES. SOME OF THE COLDER LOCATIONS COULD SEE TEMPERATURES AT OR SLIGHTLY BEFORE FREEZING FOR AN HOUR OR TWO. * SENSITIVE VEGETATION OR OUTDOOR PLANTS MAY BE DAMAGED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
262 WWUS73 KGRB 010820 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 320 AM CDT MON JUN 1 2015 WIZ005-011>013-011200- /O.CON.KGRB.FZ.W.0004.000000T0000Z-150601T1200Z/ VILAS-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... CRANDON...AURORA...COMMONWEALTH...FENCE...FLORENCE...LONG LAKE... SPREAD EAGLE...TIPLER...NIAGARA...WAUSAUKEE 320 AM CDT MON JUN 1 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * TEMPERATURES AT MANY LOCATIONS THIS MORNING WILL BE COLD ENOUGH TO DAMAGE COLD-SENSITIVE VEGETATION. * COLD TEMPERATURES WILL LEAD TO THE POTENTIAL FOR SOME FROST AGAIN TONIGHT. BE SURE TO MONITOR LATER FORECASTS TODAY FOR UPDATED INFORMATION ON THE POTENTIAL FOR FROST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS COULD DAMAGE CROPS AND OTHER COLD-SENSITIVE VEGETATION. && $$ WIZ010-018>021-073-011200- /O.CON.KGRB.FR.Y.0006.000000T0000Z-150601T1200Z/ ONEIDA-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY- SOUTHERN MARINETTE COUNTY- INCLUDING THE CITIES OF...RHINELANDER...MERRILL...TOMAHAWK... ANTIGO...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...MARINETTE...PESHTIGO 320 AM CDT MON JUN 1 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * FROST RESULTING FROM COLD TEMPERATURES AND LIGHT WINDS AT SOME LOCATIONS COULD DAMAGE COLD-SENSITIVE VEGETATION THIS MORNING. * COLD TEMPERATURES WILL LEAD TO THE POTENTIAL FOR SOME FROST AGAIN TONIGHT. BE SURE TO MONITOR LATER FORECASTS TODAY FOR UPDATED INFORMATION ON THE POTENTIAL FOR FROST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST POSES A DANGER TO COLD- SENSITIVE PLANTS. SUCH PLANTS MAY BE DAMAGED IF LEFT UNPROTECTED. && $$ JS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at May 31, 11:52 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 31, 11:52 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1152 AM CDT SUN MAY 31 2015 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 310 AM CDT SUN MAY 31 2015 DRY WEATHER WITH MODERATING TEMPERATURES THE NEXT SEVERAL DAYS. A BROAD BAND OF WESTERLIES WL PERSIST ACRS NOAM DURING THE FCST PERIOD. THE STRONGEST BRANCH OF THE FLOW WL REMAIN ACRS CANADA. A WEAKER SRN BRANCH ACRS THE CONUS IS EXPECTED TO AMPLIFY TO THE POINT OF BECOMING BLOCKY...WITH TROFS EXPECTED TO BE LOCATED NR THE WEST COAST AND OVER THE SERN CONUS...WITH A RIDGE IN BETWEEN. TEMPS WL START OUT WELL BELOW NORMAL...WARM BACK TO NR OR A LITTLE ABV NORMAL BY THE MIDDLE OF THE WORK WEEK...THEN REMAIN THERE FOR THE REST OF THE FCST. SEVERAL DAYS OF DRY WX ARE EXPECTED AS THE AREA REMAINS UNDER THE INFLUENCE OF A COOL BUT MODIFYING CANADIAN AIR MASS. THE CHC FOR RAIN WL RETURN LATER IN THE PERIOD...THOUGH THE TIMING IS UNCERTAIN. THE TREND TOWARD A BLOCKY PATTERN ALSO RAISES QUESTIONS ABOUT WHETHER WE WL HEAD BACK INTO A WET PATTERN DURING THE LATTER PART OF THE PERIOD...OR WHETHER THE BULK OF THE PCPN WL HOLD TO OUR WEST. && .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 310 AM CDT SUN MAY 31 2015 A QUIET SHORT-TERM PERIOD IS EXPECTED...WITH THE ONLY REAL ITEM OF CONCERN THE POTENTIAL FOR FROST/FREEZE CONDITIONS. AS EXPECTED...THE TYPICAL COLD SPOTS IN THE N WERE DROPPING TO NR OR BLO FZG EARLY THIS MORNING. WINDS WERE HOLDING UP ACRS THE REST OF THE AREA...THOUGH A FEW LOCATIONS HAVE LOST THE WIND SO WL PROBABLY HAVE AT LEAST PATCHY FROST FM C-NE WI. WL LEAVE CURRENT HEADLINES INTACT. ALTHOUGH THE AIR MASS WL BE MODERATING...A WEAKER SFC PRESSURE GRADIENT WL RESULT IN LESS WIND TNGT. SO THE POTENTIAL IS THERE FOR ANOTHER ROUND OF FROST/FREEZE CONDITIONS. THE NEGATIVE FOR THAT TNGT IS AREA OF HIGH/MIDDLE CLDS THAT WL BE SHIFTG THROUGH THE RGN. THEY SHOULD BE DISSIPATING...BUT GIVEN THE SHORT NIGHTS IT WON/T TAKE MUCH CLOUDINESS TO PREVENT A FROST/FREEZE. WITH CURRENT HEADLINES OUT UNTIL MID-MORNING ANYWAY...WL HOLD OFF ISSUING ANYTHING FOR TNGT AND ALLOW DAY SHIFT TO CONT TO MONITOR THE CLDS ON STLT. OTHERWISE...STAYED CLOSE TO BLEND OF GUIDANCE PRODUCTS FOR TEMPS. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 310 AM CDT SUN MAY 31 2015 MAIN ISSUE IN THE EXTENDED PERIOD WL BE TRYING TO DETERMINE WHEN TO INTRODUCE PCPN BACK INTO THE FCST AS THE MODELS CONT TO FLIP- FLOP ON POSSIBLE SCENARIOS. TEMPS ARE EXPECTED TO START OUT NEAR NORMAL ON TUE AND SLOWLY WARM TO ABOVE NORMAL LEVELS FROM MID-WEEK ONWARD. HI PRES TO REMAIN ANCHORED FROM THE WRN GREAT LAKES NEWD INTO SE CANADA MON NGT...PROVIDING FOR MOSTLY CLEAR SKIES AND LIGHT WINDS. 8H TEMPS ARE FCST TO HAVE RISEN TO AROUND +8C BY 12Z TUE...THUS DESPITE FAVORABLE RADIATIONAL COOLING CONDITIONS...MIN TEMPS WL NOT BE AS COOL AS PREVIOUS NGTS. DID LWR VALUES A COUPLE OF DEGS FROM THE PREVIOUS FCST AND THIS WOULD SEND TEMPS DOWN INTO THE MID TO UPR 30S NORTH...UPR 30S TO LWR 40S SOUTH. WL NEED TO ADD MORE FROST TO THE FCST AND ITS NOT OUT OF THE REALM OF POSSIBILITY THAT ANOTHER FROST HEADLINE WL BE NEEDED NORTH. THE SFC HI SLIPS A BIT TO THE EAST ON TUE...BUT IS STILL THE MAIN WEATHER FEATURE IMPACTING NE WI. IN ADDITION TO THE SFC HI... MODELS BRING AN UPR RDG TOWARD THE WRN GREAT LAKES BY TUE AFTERNOON. THIS TRANSLATES TO ANOTHER SUNNY DAY ACROSS THE REGION WITH PERSISTENT WEAK WAA RAISING 8H TEMPS INTO THE +10 TO +12C RANGE. THIS SHOULD ADD 3 TO 5 DEGS TO THE MAX TEMPS FROM MON WITH LWR TO MID 60S NEAR LAKE MI...UPR 60S TO LWR 70S ELSEWHERE. THE WAA PATTERN BEGINS TO INCREASE ACROSS WI TUE NGT AS THE SFC HI HEADS TOWARD THE NEW ENGLAND STATES AND THE UPR RDG SLIDES TOWARD THE ERN GREAT LAKES. ATTENTION BECOMES FOCUSED TOWARD THE NRN/CNTRL PLAINS INTO THE UPR MS VALLEY WHERE A SFC LOW...CDFNT AND SHORTWAVE TROF TO BE CO-LOCATED. THE LOW-LEVEL JET IS AIMED AT THE SAME LOCATION...THUS EXPECT SHWRS/TSTMS TO DEVELOP WELL TO OUR WEST. WE COULD START TO SEE SOME HI CLOUDS ARRIVE FROM THIS PCPN AND THIS WOULD HELP TO PREVENT TEMPS FROM FALLING TOO FAR. LOOK FOR READINGS TO GENERALLY RANGE FROM THE MID TO UPR 40S. A BLOCKY PATTERN ALOFT OVER THE ERN THIRD OF THE CONUS WL LEAD TO A SLOW EWD MOVEMENT OF THE SFC LOW/CDFNT HEADED INTO WED. THE SHORTWAVE TROF APPEARS TO WEAKEN AS IT MOVES TOWARD WI...THUS NOT MUCH FORCING HELP FROM THIS FEATURE. PREFER TO KEEP ANY PCPN TO OUR WEST THRU THE DAY AND RAISE MAX TEMPS A BIT DUE TO SOME MIXED SUNSHINE HANGING ON LONGER. READINGS SHOULD RANGE FROM THE UPR 60S LAKESIDE...TO THE MID TO UPR 70S ELSEWHERE. ALL THE LONG-TERM MODELS HAVE SLOWED THE EWD ADVANCE OF PCPN TOWARD NE WI THRU THU...EVEN THE GEM WHICH 24 HOURS AGO HAD BROUGHT MEASURABLE PCPN INTO THE FCST AREA AS EARLY AS TUE NGT. CANNOT RULE OUT A FEW SHWRS OR TSTMS MOVING TOWARD THE AREA WED NGT OR THU AS INDIVIDUAL SHORTWAVES RISE NE ON THE WRN FLANK OF THE UPR RDG SITUATED TO OUR EAST. HAVE REDUCED POPS ACROSS THE BOARD FOR BOTH WED NGT/THU TO SLGT CHCS FOR NOW. TEMPS WL CONT TO WARM A COUPLE OF DEGS FROM THE PREVIOUS DAY WITH MAXS ON THU AROUND 70 DEGS NEAR LAKE MI...MID 70S TO AROUND 80S DEGS ELSEWHERE. IT NOW APPEARS THAT THE ERN CONUS BLOCKING PATTERN BREAKS DOWN ENUF TO FINALLY ALLOW THE CDFNT TO PUSH INTO THE WRN GREAT LAKES...ACCOMPANIED BY A WEAK SHORTWAVE TROF THU NGT INTO FRI. MOISTURE AVAILABILITY WL NOT BE A PROBLEM WITH DEW POINTS EXPECTED TO BE IN THE UPR 50S TO LWR 60S. HAVE FOLLOWED THE MODEL CONSENSUS WHICH BRINGS CHC POPS TO THE ENTIRE FCST AREA DURING THIS PERIOD. MORE CLOUDS ALONG WITH THE PCPN CHCS WL LIMIT DIURNAL WARMING ON FRI WITH MAX TEMPS IN THE LWR 70S ALONG LAKE MI...LWR TO MID 70S NORTH AND MID TO UPR 70S SOUTH. THE CDFNT IS PROGGED TO SLIDE TO OUR SOUTH BY THE END OF THE WEEK WITH PCPN CHCS GRADUALLY DIMINISHING FROM NORTH TO SOUTH BY NEXT SAT. EXACT TIMING THIS FAR OUT IS QUITE DIFFICULT...SO WL NOT GET CUTE WITH THE POP WORKING JUST YET. A WIND SHIFT TO THE N-NE BEHIND THE FNT FRI NGT...E-NE ON SAT WL PULL SLIGHTLY COOLER AIR INTO THE REGION. MAX TEMPS ON SAT TO RANGE FROM THE UPR 60S LAKESIDE...MID 70S FOR PARTS OF CNTRL WI. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1147 AM CDT SUN MAY 31 2015 VFR CONDITIONS SHOULD PREVAIL THROUGH MONDAY AFTERNOON. THERE WILL BE A SCATTERED AND SOMETIMES BROKEN DECK BETWEEN 3500 AND 5000 FEET THIS AFTERNOON FROM GREEN BAY AND THE FOX VALLEY INTO PORTIONS OF CENTRAL AND NORTH-CENTRAL WISCONSIN. GUSTS TO AROUND 20 KNOTS SHOULD BE EXPECTED THROUGH LATE AFTERNOON. GUSTS TO AROUND 15 KNOTS CAN BE EXPECTED LATE MONDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......KALLAS AVIATION.......ECKBERG
Hazardous weather outlook, May 31, 3:38 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 338 AM CDT SUN MAY 31 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 338 AM CDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST ARE POSSIBLE AGAIN TONIGHT ACROSS NORTHERN WISCONSIN AS TEMPERATURES DROP INTO THE LOWER TO MIDDLE 30S. A FROST ADVISORY MAY BECOME NECESSARY. GARDENERS WISHING TO ENSURE THAT NO DAMAGE OCCURS TO SENSITIVE PLANTS SHOULD PROTECT THEM TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PATCHY OR AREAS OF FROST ARE ALSO POSSIBLE MONDAY NIGHT AS TEMPERATURES FALL INTO THE MIDDLE TO UPPER 30S. THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT INTO FRIDAY AS A WEAK COLD FRONT AND UPPER LEVEL DISTURBANCE PUSH THROUGH THE REGION. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-011100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 338 AM CDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT WILL THROUGH MOST OF THE DAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS WILL BECOME SEVERE. SKOWRONSKI/KALLAS
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 1:59 PM CDT | Frost Advisory | GRB | Langlade, Lincoln, Marinette, Menominee, Oconto, Oneida | 17 hr |
Nearby
Freeze Warnings in Wisconsin, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.